Afzal, WaqarAbbas, MujahidEldin, Sayed M.Khan, Zareen A.2023-09-292023-09-292023-06-14Waqar Afzal, Mujahid Abbas, Sayed M. Eldin, Zareen A. Khan. Some well known inequalities for (h1, h2)-convex stochastic process via interval set inclusion relation. AIMS Mathematics, 2023, 8(9): 19913-19932. doi: 10.3934/math.20231015.2473-6988 (online)10.3934/math.20231015http://hdl.handle.net/2263/92622This note introduces the concept of (h1, h2)-convex stochastic processes using intervalvalued functions. First we develop Hermite-Hadmard (H.H) type inequalities, then we check the results for the product of two convex stochastic process mappings, and finally we develop Ostrowski and Jensen type inequalities for (h1, h2)-convex stochastic process. Also, we have shown that this is a more generalized and larger class of convex stochastic processes with some remark. Furthermore, we validate our main findings by providing some non-trivial examples.en© 2023 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0).Hermite-Hadamard inequalityOstrowski inequalityJensen inequalityStochastic processInterval valued functionsSome well known inequalities for (h1, h2)-convex stochastic process via interval set inclusion relationArticle